# SDR DALA2024103010506

- Difficulty date: October 30, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 55,939 hours, 39,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERWING EXIT LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE OVERWING EXIT LIGHT BATTERY PACK PER B717 AMM 33-51. THE AIRCRAFT IS OK FOR SERVICE. (LP #6703153)
